# SDR SWAA2025032496208

- Difficulty date: February 14, 2025
- Submitted: March 24, 2025
- Operation: Air carrier
- Aircraft: N217JC
- Make and model: Boeing 737-7H4
- Aircraft serial: 34232
- Aircraft time: 65,617 hours, 39,129 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Support Angle
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON SUPPORT ANGLE FWD BODY FAIRING STRUCTURE BS 500D AT LEVEL STRINGER 19R LOWER FUSELAGE 2025-136785<[01] REPLACED SUPPORT ANGLE LOCATED AT FWD BODY FAIRING STRUCTURE BS 500D BETWEEN STRINGER 19R AND STRINGER 20 LOWER FUSELAGE IAW B737-700 SRM 51-40-02; DWG 116A3110; SHEET: 3; REV: -. DWG 149A7101; SHEET: 7; REV:- AND DWG 113A3010; SHEET: 21; REV:A SEE INDIVIDUAL SIGN-OFF BELOW.;[02] CERTIFIED WORK PERFORMED.  SEE INDIVIDUAL SIGN OFF BELOW.
